# SDR N6WA006110001

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N157
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 2,348 hours, 1,706 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-NR 4 CEILING EMERGENCY LIGHT INOP, REPLACED BULB.
